# SDR U2RA2020090840003

- Difficulty date: July 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5100 · Standard Practices/Structures
- Part: Transfer Sys
- Part number: 65B6059313
- Condition: Damaged
- Location: Zone 100
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 25-054-01-01, DAMAGE WAS NOTED ON FORWARD CARGO LOADING SYSTEM BALL TRANSFER UNIT. - ACCOMPLISHED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER NUMBER 20287.
